Alert archive / Ohio / High Wind Watches in 2006

High Wind Watch 2, NWS Cleveland, OH

March 12, 2006Crawford County, Erie County, Pennsylvania; 13 counties in Ohio

NWS Cleveland, OH issued this high wind watch at Mar 12, 2006, 3:29 PM EST for Crawford County, Erie County, Pennsylvania; 13 counties in Ohio. It took effect at Mar 13, 2006, 3:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2006, 3:29 PM EST (20:29 UTC)
In effect from
Mar 13, 2006, 3:00 PM EST
Expired
Mar 13, 2006, 3:48 AM EST
In force
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Crawford County, PA, Erie County, PA

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 122029
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EST SUN MAR 12 2006

OHZ003-006>014-017>019-089-PAZ001>003-130430-
/O.NEW.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
329 PM EST SUN MAR 12 2006

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT. 

A WEAK COLD FRONT OVER THE AREA WILL MOVE TO JUST SOUTH OF THE
AREA BY THIS EVENING. THE FRONT WILL THEN RETURN BACK NORTH AS A
WARM FRONT AND BE OVER LAKE ERIE BY MONDAY MORNING.

GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP TOMORROW MORNING AND
POSSIBLY INCREASE IN STRENGTH BY MONDAY AFTERNOON. WINDS COULD
POSSIBLY INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH AT TIMES
MONDAY AFTERNOON AND MONDAY NIGHT.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND CAUSE POWER OUTAGES AS WELL AS CAUSE PROPERTY DAMAGE. IF
A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM
WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER
OUTAGES. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE
FOR FURTHER DETAILS OR UPDATES.

$$

LOMBARDY
3 follow-up statements
000 
WWUS71 KCLE 130414
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 PM EST SUN MAR 12 2006

OHZ003-006>014-017>019-089-PAZ001>003-131300-
/O.CON.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
1114 PM EST SUN MAR 12 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT. 

GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP LATER THIS MORNING
AFTER A WARM FRONTAL PASSAGE AND POSSIBLY INCREASE IN STRENGTH BY
MONDAY AFTERNOON. WINDS COULD POTENTIALLY INCREASE TO 25 TO 35
MPH WITH GUSTS OVER 50 MPH AT TIMES MONDAY AFTERNOON AND MONDAY
NIGHT.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND CAUSE POWER OUTAGES AS WELL AS CAUSE PROPERTY DAMAGE.
IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM
WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER
OUTAGES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE
FOR FURTHER DETAILS OR UPDATES.

$$

OUDEMAN
000 
WWUS71 KCLE 130848
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EST MON MAR 13 2006

OHZ003-006>013-019-131700-
/O.UPG.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/
/O.NEW.KCLE.HW.W.0002.060313T2000Z-060314T1100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
NORWALK
348 AM EST MON MAR 13 2006

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING FOR AREAS OF EXTREME NORTHERN OHIO...WHICH IS IN EFFECT FROM
3 PM THIS AFTERNOON TO 6 AM EST TUESDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT.

AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST...SOUTH
TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED LATER THIS AFTERNOON INTO EARLY THIS EVENING. THE COLD FRONT
WILL PASS THROUGH THE REGION THIS EVENING. AFTER THE COLD FRONT
MOVES THROUGH THE AREA EARLY THIS EVENING...THE WINDS ARE EXPECTED TO
TURN SOUTHWEST TO WEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO
60 MPH AT TIMES.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ014-089-PAZ001>003-131700-
/O.UPG.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/
/O.NEW.KCLE.HW.W.0002.060314T0100Z-060314T1600Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
348 AM EST MON MAR 13 2006

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING FOR ASHTABULA COUNTY IN NORTHEAST OHIO...AND EXTREME
NORTHWEST PENNSYLVANIA...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EST TUESDAY.

AS A STRONG COLD FRONT MOVES INTO THE AREA FROM THE WEST...GUSTY SOUTH
WINDS WILL DEVELOP THIS AFTERNOON. EXPECT WINDS OF 20 TO 30 MPH
WITH GUSTS TO 45 MPH LATE THIS AFTERNOON. THE WINDS WILL INCREASE
TO 25 TO 35 MPH WITH GUSTS TO 60 MPH BEHIND THE COLD FRONT TONIGHT INTO
TUESDAY MORNING.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ017-018-131700-
/O.UPG.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/
/O.NEW.KCLE.WI.Y.0003.060313T2000Z-060314T1100Z/
HANCOCK-SENECA-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN
348 AM EST MON MAR 13 2006

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
EST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
THIS AFTERNOON AHEAD OF A COLD FRONT. WEST TO SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED BEHIND THE COLD
FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ020>023-027>033-036>038-047-131700-
/O.NEW.KCLE.WI.Y.0003.060313T2000Z-060314T1100Z/
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
348 AM EST MON MAR 13 2006

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
EST TUESDAY. 

SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
THIS AFTERNOON AHEAD OF A COLD FRONT. WEST TO SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED BEHIND THE COLD
FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

MRD
000 
WWUS71 KCLE 132010
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EST MON MAR 13 2006

OHZ003-006>013-019-140415-
/O.CAN.KCLE.HW.W.0002.000000T0000Z-060314T1100Z/
/O.EXA.KCLE.WI.Y.0003.000000T0000Z-060314T1100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
NORWALK
310 PM EST MON MAR 13 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN
BE EXPECTED ALONG AND BEHIND A COLD FRONT TONIGHT. THE WINDS WILL
DIMINISH ON TUESDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ014-089-PAZ001>003-140415-
/O.CAN.KCLE.HW.W.0002.060314T0100Z-060314T1600Z/
/O.EXA.KCLE.WI.Y.0003.000000T0000Z-060314T1100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
310 PM EST MON MAR 13 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

|
WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN
BE EXPECTED ALONG AND BEHIND A COLD FRONT TONIGHT. THE WINDS WILL
DIMINISH ON TUESDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ017-018-020>023-027>033-036>038-047-140415-
/O.CON.KCLE.WI.Y.0003.000000T0000Z-060314T1100Z/
HANCOCK-SENECA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
310 PM EST MON MAR 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN
BE EXPECTED ALONG AND BEHIND A COLD FRONT TONIGHT. THE WINDS WILL
DIMINISH ON TUESDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Mar 12, 3:15 PM EST, 14 minutes earlier.

Area forecast discussion, Mar 12, 3:15 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
315 PM EST SUN MAR 12 2006

.SHORT TERM (TONIGHT THRU TUES)...
LOTS ON THE TABLE FOR THE NEXT 48 HOURS OR SO.  FOR THIS EVG WK SFC
HIGH BUILDING IN FM THE NORTH HAS DRIED THE AREA OUT AND ASSIDE FROM
A SPRINKLE OR TWO BLV WE START OUT DRY ACRS THE AREA.  HAVE
INCREASED POPS THRU THE NIGHT FINALLY ENDING WITH CATIGORICAL POPS.
VERY VIGEROUS EARLY SPRING SYSTEM DVLPG TO OUR WEST WILL CONTINUE TO
DEVELOP TSTMS OVERNIGHT.  AS THE SFC LOW...NOW IN KS MOVES NE TO
IOWA TNGT THE WARM FRONT EXTENDING EAST FROM THE SYSTEM WL MOVE
NORTH ACRS CWA. FIRST PROBLEM IS THE EVER INCREASING MOIST OVRRNG
850MB JET OUT OF THE GLFMX.  THIS WILL CONTINUE TO FUEL TSTMS ALG
AND N OF THE WRMFNT AND THE STORMS SHOULD THEN TRACK BASICALLY EAST
ALONG THE FRONT INTO THE OHIO VALLEY.  WILL ISSUE A FLOOD WATCH
FROM LATE EVG THRU MID AFTN MON ACRS A FEW SOUTHERN COUNTIES WHERE
BETWEEN 1 AND 2 INCHES OF RAIN FELL LAST NIGHT AND FLOOD GUIDANCE
WAS LOWEST. WILL ALSO ADD THE POTENTIAL FOR SVR TO WORDING LATE TNGT
AND MONDAY. BY MORNING FRONT COULD HANG IN NWRN PA ALONG THE LAKE
FOR A FEW HOURS BUT BASICALL THE AREA SHOULD BE IN THE WARM SECTOR.
SFC LOW PASSES TO OUR WEST AND NORTH DURING THE DAY AND BY ABOUT 18Z
OR SO THE 859MB JET STRENGTHENS TO BETWEEN 50 AND 65KTS. WOULD XPC
STRONGEST SFC WINDS ALG/BHND THE CDFNT BUT BUFKIT SHOWS A WELL MIXED
AMS BELOW 3KFT WHICH WOULD ALLOW FOR THE POTENTIAL TO MID DOWN 45 KT
GUSTS DURING THE AFTN.  XPC AT LEAST THE NEED FOR A WIND ADVISORY
FROM MONDAY AFTERNOON THRU MUCH OF MONDAY NIGHT.  BIGGEST THREAT AND
POSSIBILITY FOR WARNING CRITERIA GUSTS WOULD BE IN THE WEST AND
ALONG THE LAKESHORE COUNTIES SO WILL ISSUE A HIGH WIND WATCH FOR
THESE AREAS.  STRONG CDFNT MOVES INTO THE AREA MONDAY AFTERNOON
PASSING EAST OF THE AREA MONDAY EVG.  SPC HAS PLACED AREA IN
MODERATE RISK.  OBVIOUSLY CAT POPS FOR THIS LOOK REASONABLE BUT
BEING IN THE WARM SECTOR WOULD XPC A LITTLE SS TO BREAK OUT.
IMPOSSIBLE TO PINPOINT ATTM BUT MOSTLY CLOUDY CONDITIONS SHOULD
COVER MOST OF THE DAY.  FOR MONDAY NIGHT...NOT MUCH CHGS FROM PRVS
PKG.  STILL LOOKING FOR A CHANGOVER TO SNOW BUT ALSO LOOKING DRIER
SO WOULD NOT XPC LOTS OF QPF HERE.  TUESDAY 850MB TEMPS -8 TO -10C
SO WL GO WITH SLIGHT CHC OF SNOW SHOWERS IN GRAPHICS AND LKLY POPS
IN THE SNOW BELT.
&&

.LONG TERM(WED-SUN)...
NO BIG CHGS AGAIN FOR THE EXTENDED.  WL CONT LKLY POPS IN THE SNOW
BELT FOR TUESDAY NIGHT BUT SFC HIGH BUILDS IN FOR WED.  THURS STILL
LOOKS LIKE A SFC LOW TRACKS ACRS THE LOWER OH VALLEY SPREADING RAIN
OR SNOW INTO THE AREA.  LOOKING A LITTLE DRIER NORTH SO DROPPED LKLY
POPS TO 50 PERCENT CHC ACRS THE NORTH BUT KEPT SRN TIER LKLY FOR
NOW.  ANOTHER COLD SHOT FOLLOWS THE LOW.  GFS BRINGS -14 TO -16
850MB TEMPS INTO THE NE WHICH WILL LIKELY GET THE LAKE EFFECT GOING
BETTER THAN TUES NIGHT DEPENDING ON THE DEPTH OF THE COLD AIR.  WL
BRING LKLY POPS BACK FOR THE NE SNOW BELT FRIDAY AND FRIDAY NIGHT.
SFC HIGH BUILDS IN FROM THE NW SAT HAVE SO DRIED OUT THE AREA DURG
THE DAY SAT AND CONTD DRY SUNDAY.

&&

.AVIATION (18Z-18Z)...
IFR TO MVFR AREA MOVING THROUGH THE REGION AS WEAK COLD FRONT SLIPS
SLOWLY SOUTHEAST ACROSS THE REGION IN THE WAKE OF THE SHOWER AND
THUNDERSTORM ACTIVITY THAT OCCURRED THIS MORNING.  SOME CLEARING
TAKING PLACE OVER NORTHWEST OHIO AS DRIER AIR MOVES INTO THE
REGION.  THESE IMPROVING CONDITIONS WILL TRY TO WORK ITS WAY EAST AS
THE AFTERNOON AND EVENING PROGRESS.  WINDS WILL BE VARIABLE AND
LIGHT THROUGH THE NIGHT.  ANOTHER ROUND OF THUNDERSTORMS WILL
DEVELOP AFTER MIDNIGHT AND MOVE INTO THE REGION AS THE FRONT
RETREATS BACK NORTH AS A WARM FRONT.  THE THUNDERSTORMS WILL BE
ENHANCED BY LOW LEVEL JET AS 2K FOOT WINDS INCREASE TO 50 KNOTS BY
TOMORROW MORNING. MIXING TAKES PLACE AFTER 12Z TOMORROW ALLOWING
GUSTY WINDS TO MIX DOWN TO THE SURFACE.  WILL UP WINDS WITH GUSTS TO
30 KNOTS DURING THE DAY. GENERALLY VFR CONDITIONS SHOULD PREVAIL
THROUGH THE DAY.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...FLOOD WATCH OHZ027>030-036>038-047 LATE THIS EVENING THROUGH
MONDAY AFTERNOON.  HIGH WIND WATCH WEST AND NORTHERN COUNTIES FROM
MONDAY AFTERNOON THROUGH MONDAY NIGHT.
.PA...HIGH WIND WATCH MONDAY AFTERNOON THROUGH MONDAY NIGHT.

&&

SHORT TERM...TK
LONG TERM...TK
AVIATION...LOMBARDY
Hazardous weather outlook, Mar 12, 5:50 AM EST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
550 AM EST SUN MAR 12 2006

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-131100-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
550 AM EST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
HEAVY RAIN EARLY THIS MORNING FROM AROUND MARION TO MANSFIELD
COULD PRODUCE LOCAL HIGH WATER. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS LATE TONIGHT. THE THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE MISSISSIPPI VALLEY THIS AFTERNOON AND MOVE
QUICKLY EASTWARD INTO OHIO LATER TONIGHT. ADDITIONAL HEAVY RAIN
COULD BE A PROBLEM IN AREAS THAT HAD HEAVY RAIN THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT
WILL CROSS THE AREA ON MONDAY AND WIND GUSTS OF 40 MPH ARE LIKELY.
SEVERE THUNDERSTORMS COULD DEVELOP AHEAD OF THE FRONT PRODUCING
DAMAGING WIND GUSTS. HEAVY RAIN IS POSSIBLE WHICH COULD BE A
PROBLEM IN AREAS THAT HAD HEAVY RAIN ON SUNDAY.

LAKE EFFECT SNOW IS POSSIBLE FROM LATE TUESDAY INTO WEDNESDAY
ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. IT IS TOO EARLY
TO PREDICT HOW MUCH SNOW MAY OCCUR. SNOW IS POSSIBLE ACROSS ALL OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT IF SEVERE THUNDERSTORMS
MOVE IN FROM THE WEST.

Nearby

High Wind Watches in Ohio, 2006High Wind Watches in Pennsylvania, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.